# SDR AALA20000463

- Difficulty date: March 15, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 393 - DURING FLIGHT CREW REPORTED CHEMICAL ODOR IN LAVATORY AND CABIN.  ACCOMPLISHED PACK BURNOUT RAN ALL THREE ENGINES.  SERVICED AND CLEANED ALL THREE LAVATORIES.  UNABLE TO DUPLICATE SMOKE OR ODOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
